Topological stability and shadowing property for group actions on metric spaces
J. Korean Math. Soc. 2021 Vol. 58, No. 2, 439-449
Published online July 28, 2020
Printed March 1, 2021
Yinong Yang
Beihang University
Abstract : In this paper, we introduce the notions of expansiveness, shadowing property and topological stability for group actions on metric spaces and give a version of Walters's stability theorem for group actions on locally compact metric spaces. Moreover, we show that if $G$ is a finitely generated virtually nilpotent group and there exists $g\in G$ such that if $T_g$ is expansive and has the shadowing property, then $T$ is topologically stable.
Keywords : Topological stability, shadowing property, expansiveness, group actions
MSC numbers : 37C85, 37C75, 37C50, 54H20
Supported by : This work was financially supported by China Postdoctoral Science Foundation 2020M670082
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd